# SDR UALA2009060201588

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 45,704 hours, 16,394 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D31517113
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST 2 TIMES.  'EXT LOAD AFT L' FAULT MSG ON CIDS.  T/S FOUND L AFT SLIDE BAD.  REPLACED SLIDE.  INSPECTED SLIDE INSTALLATION.  CONFIRMED CIDS TEST.
